Journal of Symbolic Logic

Hyperhypersimple Supersets in Admissible Recursion Theory

C. T. Chong

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 1 (1983), 185-192.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741203

Mathematical Reviews number (MathSciNet)
MR693261

Zentralblatt MATH identifier
0575.03032

JSTOR
links.jstor.org

Citation

Chong, C. T. Hyperhypersimple Supersets in Admissible Recursion Theory. J. Symbolic Logic 48 (1983), no. 1, 185--192. https://projecteuclid.org/euclid.jsl/1183741203


Export citation